Verallgemeinerung eines Satzes von H. Samelson

H.-J. Schneider

Commentarii mathematici Helvetici (1971)

  • Volume: 46, page 178-181
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Schneider, H.-J.. "Verallgemeinerung eines Satzes von H. Samelson." Commentarii mathematici Helvetici 46 (1971): 178-181. <>.

author = {Schneider, H.-J.},
journal = {Commentarii mathematici Helvetici},
language = {ger},
pages = {178-181},
title = {Verallgemeinerung eines Satzes von H. Samelson},
url = {},
volume = {46},
year = {1971},

AU - Schneider, H.-J.
TI - Verallgemeinerung eines Satzes von H. Samelson
JO - Commentarii mathematici Helvetici
PY - 1971
VL - 46
SP - 178
EP - 181
LA - ger
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.